Injectivity onto a star-shaped set for local homeomorphisms in n-space

Tom 59 / 1994

Gianluca Gorni, Gaetano Zampieri Annales Polonici Mathematici 59 (1994), 171-196 DOI: 10.4064/ap-59-2-171-196


We provide a number of either necessary and sufficient or only sufficient conditions on a local homeomorphism defined on an open, connected subset of the n-space to be actually a homeomorphism onto a star-shaped set. The unifying idea is the existence of "auxiliary" scalar functions that enjoy special behaviours along the paths that result from lifting the half-lines that radiate from a point in the codomain space. In our main result this special behaviour is monotonicity, and the auxiliary function can be seen as a Lyapunov function for a suitable dynamical system having the lifted paths as trajectories.


  • Gianluca Gorni
  • Gaetano Zampieri

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek